# SDR CALA2023041001085

- Difficulty date: April 9, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 101,870 hours, 13,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Rh Door #2 Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPERATIONAL CHECK FOUND R/H DOOR NO.2 SLIDE OVERWING LIGHT INOP REF HAECO NON-ROUTINE NO.9452361 - ORIGINATED BY EMP V905467 SPEC NO.B777-33-3-7031. PERFORMED BY EMP V903219,IDT BY EMP V905467. REPLACED THE R/H DOOR 2 SLIDE/OVERWING LIGHT LAMP AND TEST OK AS PER AMM 33-51-04 -960-801 REV 97.
